Top
10
Doctor insights on: What Is Cause Of A Cramping Stomarch

Share
1

1
What is cause of a cramping stomarch?

What is cause of a cramping stomarch?

Lots of causes: Can be spasm, hunger, meds, irritable bowel, constipation, ulcers, inflammation, tumors of stomach, bowel, gyn can't give specifics, given the question. Check with your doc re: your cramping stomach symptoms. ...Read more

2

2
What causes stomach cramps?

What causes stomach cramps?

Food poisoning: You may have eaten something that has caused food poisoning. Under cooked chicken, lettuce from a salad bar, or poorly prepaed green beans. Often it is caused by a virus that causes an infection in your stomach. If you are vomiting alot and /or have diarrhea, you may need to see a doctor to be evaluated and treated. ...Read more

See 2 more doctor answers
3

3
Hi, can ciprogen cause stomach cramps?

Hi, can ciprogen cause stomach cramps?

Very rare: Ciprogen (ciprofloxacin U.S.) can create a severe intestinal condition. If you develop: persistent diarrhea, abdominal or stomach pain/cramping inform your physician immediately. ...Read more

5

5
What are these frequent stomach cramps caused by?

What are these frequent stomach cramps caused by?

Depends: The symptom u describe is vague. More info is needed . Full history and physical , labs , xrays , stool samples, endoscopy , etc may be needed to make the diagnosis. ...Read more

6

6
I have severe stomach cramps every time i eat. And it doesn't matter what i eat. What is the cause of this or what can I do?

I have severe stomach cramps every time i eat. And it doesn't matter what i eat. What is the cause of this or what can I do?

Go see your DR and : Get checked for stomach irritation, gallbladder problem etc. U may take otc Omeprazole and antacids & cut down on caffeine, soda, spicy foods, orange juice etc. Let your dr make the final diagnosis. ...Read more

7

7
I have been getting stomach cramps on the lower left side for almost 12 hours. What can be the cause and how can I relief it?

I have been getting stomach cramps on the lower left side for almost 12 hours. What can be the cause and how can I relief it?

Get it checked out: There can be a lot of things causing left lower abdominal pain including constipation, infection, colitis, kidney stone, bladder stone, and many more. The only way to tell is with a careful history and examination. Also some tests like x-rays, ct scans, and/or blood tests may be needed to narrow it down. 12 hours is a long time. Go see a doctor and get it checked out. ...Read more

8

8
My girlfriend has been having stomach cramps for a few days. She's currently on the patch. She changes it on the day she should every time. Cause?

My girlfriend has been having stomach cramps for a few days. She's currently on the patch. She changes it on the day she should every time. Cause?

Blood clots: Any estrogen containing med can increase the risk of blood clots. Severe abdominal pain is a symptom that deserves further evaluation in someone using the patch. Some women stop using condoms when on birth control, which can increase the risk of stds & pelvic infections. Have you been faithful? Has she? ...Read more

9

9
After a week without hardly eating, I'm slowly intaking bland foods, will that cause me to have stomach cramps because my stomach is not use to foods?

After a week without hardly eating, I'm slowly intaking bland foods, will that cause me to have stomach cramps because my stomach is not use to foods?

Hydrate, hydrate 1st: We don't have enough information to know why you're not eating, or don't eat. So the safest route is to always to be hydrated, Especially with your history of gastroesophageal reflux disease, because if you haven't eaten for about a week, and are introducing bland food, you really need to also be hydrated during/between your bouts of not eating. Please discuss this with your PCP, your doctor. ...Read more

See 1 more doctor answer
10

10
What causes painful stomach cramp during dialyis?

What causes painful stomach cramp during dialyis?

Stomach cramping: Rapid fluid shifts, electrolyte disturbances, ? Uremia. But make sure to mention to the doctor and the nurse. ...Read more

See 1 more doctor answer